# SDR TWRA9681

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND 'E' ZONE, AFT GALLEY WHOLE FLOOR EMERGENY LIGHT IS INOP.  FOUND AFT GALLEY STRIP WET, DRIED STRIP AND CHECKED OPERATION OF EMERGENCY LIGHTS.  CHECKS OK PER 33-51-00 PG 501.  (M)
